# SDR SWAA2022081742699

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 54,074 hours, 32,201 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FRONT SERVICE DOOR ESCAPE SLIDE GURT BAR IS DIFFICULT TO PULL OUT OF THE HOOKS IN THE UNARMED (STORED) POSTION / [01] ADJUSTED GURT BAR CLIPS. OPS CKS GOOD PER MM 25-66-01
